# SDR UALA2013022201075

- Difficulty date: February 21, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 49,379 hours, 19,548 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CHECK FAILED.  EPSU EXT LOAD FWD L.  REPLACED FWD LEFT POWER SUPPLY AND BATTERY, NO HELP.  SUSPECT FWD LEFT ESCAPE SLIDE.  REMOVED RIGHT FWD 7500-MM AND LEFT FWD 7501 SLIDES AND SHUNTED BOTH SLIDES STILL FAILS TEST.  FOUND RIGHT OVERWING ESPU FAILING BITE CHECK, REPLACED EPSU 12-WL, NO HELP.  DOOR 1L DOOR DISARMED AND SLIDE REMOVED.  REPLACED SLIDE, OPS CKS OK.  P/N D31516-313 (SERIAL# 'OFF' = 2290 / SERIAL# 'ON' = 2049). SLIDE REARMED. REPLACED EPSU 12-WL AND BATTERY REF. AMM 33-51-38-000-001-A BITE CHECKS GOOD.
